# SDR DHL2001740006

- Difficulty date: November 13, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK DURING TEST, ANTI SUFFOCATION VALVE WOULD NOT RELEASE.  REMOVED AND REPLACED MASK, OPS CK GOOD IAW MM 35-11-0.
